全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Lihuai Du
来源:[J].Boundary Value Problems(IF 0.922), 2019, Vol.2019 (1), pp.1-14Springer
摘要:... We prove the local existence of the strong solution in H s $H^{s}$ ( ...
作者:Yinghui Zhang , Weijun Xie
来源:[J].Boundary Value Problems(IF 0.922), 2015, Vol.2015 (1), pp.1-13Springer
摘要:Abstract(#br)We prove the global existence of a unique strong solution to the initial boundary value problem for the 3-D chemotaxis model on a bounded domain with slip boundary condition when the initial perturbation is small in ...
作者:A. Al-Omari , H. Al-Saadi
来源:[J].Boundary Value Problems(IF 0.922), 2018, Vol.2018 (1), pp.1-13Springer
摘要:Abstract(#br)We prove the existence and uniqueness of classical and strong solutions of a fractional semilinear evolution equation using the method of a semigroup and the Banach fixed theorem.
作者:Yukun Song , Heyuan Wang , Yang Chen ...
来源:[J].Boundary Value Problems(IF 0.922), 2016, Vol.2016 (1), pp.1-17Springer
摘要:... The strong nonlinearity of the system and the singularity of the viscosity term bring about difficulties. Also, we admit an initial vacuum.
作者:Baoquan Yuan , Guoquan Qin
来源:[J].Boundary Value Problems(IF 0.922), 2016, Vol.2016 (1), pp.1-26Springer
摘要:Abstract(#br)In this paper, we are concerned with the local existence of strong solutions to the k - ε model equations for turbulent flows in a bounded domain ...
作者:Shaoyong Lai , Haibo Yan , Hongjing Chen ...
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2014, Vol.2014 (1), pp.1-13Springer
摘要:Abstract(#br)We establish the L 1 stability of local strong solutions for a shallow water equation which includes the Degasperis-Procesi equation provided that its initial value lies in the Sobolev space H s ( R ) with s > 3 2 . The key element in our analysis is that the L...
作者:Shaoyong Lai , Aiyin Wang
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2014, Vol.2014 (1), pp.1-9Springer
摘要:... Using the estimates of strong solutions derived from the equation itself, we establish the L 1 ( R ) stability of the solutions under the assumption that the initial value u 0 ( x ) lies in the space H 1 ( R ) .(#br) MSC: 35G25, 35L05.
作者:Shengquan Liu
来源:[J].Boundary Value Problems(IF 0.922), 2015, Vol.2015 (1), pp.1-13Springer
摘要:$\mathbb{R}^{2}$]]> . Based on uniform estimates, we prove that the velocity, the magnetic field, and their derivatives converge to zero in
作者:Matthias Hieber , Hirokazu Saito
来源:[J].Journal of Evolution Equations(IF 0.788), 2017, Vol.17 (1), pp.335-358Springer
摘要:... It is shown that for given \({T > 0}\) this problem admits a unique strong solution on (0, T ) provided the initial data are sufficiently small in their natural norms.
作者:Pengyu Chen , Yongxiang Li , Hongxia Fan
来源:[J].Advances in Difference Equations(IF 0.76), 2012, Vol.2012 (1), pp.1-9Springer
摘要:Abstract(#br)This paper discusses the existence of strong solutions for a class of semilinear evolution equations with nonlocal initial conditions in Hilbert spaces. The discussion is based on analytic semigroups theory and fixed point theorem. An application to a partial differe...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×